I am prescribed 60 mgs of cymbalta and have been taking it for 75 days now and it's been about ten day since I have taken it. I feel super weird and I have no refills left and do not have a primary care doctor at the moment. What should I do. I feel awful and am super emotional.
Hi, Jesjen! Your only choices would be to find another doctor or possibly a mental health clinic where you can get another script or, as Laurie says, try to stick it out a little longer.
My concern with that is it doesn't address the issues you were having that caused you to start taking the Cymbalta in the first place.
If you have problems booking an appointment with a new doctor check your Yellow Pages or Google *Mental Health Services*, Yourtown, Yourstate/country. Most clinics will make an effort to get you in quickly if you tell them you're hurting.
Best of luck to you, Jesjen. Let us know how things turn out. WCV
Jesjen90, I agree with both post, you are feeling weird because your not to stop the Cymbalta without tapering it down first. Is there another doctor in the office where you seen this one. They don't just close up normally.Call that office phone and see if they have any information on where the doctor went or your records did.. I am so sorry for the way you are feeling, but you well continue this way for some time if you don't get a refill. Also to continue where WCV was many cities also have walk in clinics or sliding scale clinics you should not have to go through this.Please start by calling that office first thing this morning. And please let us know how your doing. You well be okay but you should not have to go through what you are Chuck1957
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2014 • 4 answers
Posted 6 Nov 2014 • 4 answers
Posted 13 Dec 2016 • 4 answers
Posted 15 Mar 2018 • 4 answers
Posted 25 May 2018 • 4 answers